Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Koszul complexes and hypersurface singularities
HTML articles powered by AMS MathViewer

by A. D. R. Choudary and A. Dimca PDF
Proc. Amer. Math. Soc. 121 (1994), 1009-1016 Request permission

Abstract:

The behavior of Poincaré series and Betti numbers of complex projective hypersurfaces in terms of their singularities is compared.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1009-1016
  • MSC: Primary 13D40; Secondary 13D25, 14B05, 14J70
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189539-9
  • MathSciNet review: 1189539